# SDR R61A201508130542

- Difficulty date: August 13, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 19,554 hours, 15,491 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17027348403
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E-BAY BACK UP BATTERY, FWD SUPPORT BRACKET IS CRACKED.  MAINTENANCE R & R FWD E-BAY BACK UP BATTERY FWD SUPPORT BRACKET IAW SRM 51-41-01, PN 170-27348-403, BRACKET.
